# SDR GAIA02139ST

- Difficulty date: October 24, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT IN THE FORWARD CARGO LOWER BILGE BS 600, IN BETWEEN STRINGER S28L AND S29L, THE FRAME WAS DENTED.  REPAIR ACCOMPLISHED IAW BOEING 727 SRM 51-40-3, FIGURE 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
